arrow
Volume 24, Number 3
Previous Issue Next Issue

J. Comp. Math., 24 (2006), pp. 225-226.

Preview Full PDF 1541 19419 Abstract

Yinnian He, Jinchao Xu & Aihui Zhou

J. Comp. Math., 24 (2006), pp. 227-238.

Preview Full PDF 1773 18822 Abstract

Zhengfu Xu & Chi-Wang Shu

J. Comp. Math., 24 (2006), pp. 239-251.

Preview Full PDF 1731 18895 Abstract

Zhong-Hua Qiao, Zhi-Lin Li & Tao Tang

J. Comp. Math., 24 (2006), pp. 252-264.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2488 19567 Abstract

Qiang Du & Liyong Zhu

J. Comp. Math., 24 (2006), pp. 265-280.

Preview Full PDF 1469 18755 Abstract

Zhang-Xin Chen & Xi-Jun Yu

J. Comp. Math., 24 (2006), pp. 281-294.

Preview Full PDF 1692 18630 Abstract

Hou-De Han, Xiao-Nan Wu & Zhen-Li Xu

J. Comp. Math., 24 (2006), pp. 295-304.

Preview Full PDF 1504 18667 Abstract

Jiachang Sun

J. Comp. Math., 24 (2006), pp. 305-322.

Preview Full PDF 1736 19269 Abstract

Ju-E Yang & De-Hao Yu

J. Comp. Math., 24 (2006), pp. 323-342.

Preview Full PDF 1550 18916 Abstract

Hui-Po Liu & Ning-Ning Yan

J. Comp. Math., 24 (2006), pp. 343-356.

Preview Full PDF 1532 18647 Abstract

Ya-Xiang Yuan & Zhen-Zhen Zheng

J. Comp. Math., 24 (2006), pp. 357-364.

Preview Full PDF 1489 18601 Abstract

Yun-Qing Huang, Wei Li & Fang Su

J. Comp. Math., 24 (2006), pp. 365-372.

Preview Full PDF 1769 18909 Abstract

Fang Liu & Aihui Zhou

J. Comp. Math., 24 (2006), pp. 373-392.

Preview Full PDF 1703 18789 Abstract

Zhiming Chen

J. Comp. Math., 24 (2006), pp. 393-400.

Preview Full PDF 1746 18623 Abstract

Hai-Yan Jiang & Ping-Wen Zhang

J. Comp. Math., 24 (2006), pp. 401-411.

Preview Full PDF 2169 19064 Abstract

Guang-Wei Yuan & Xu-Deng Hang

J. Comp. Math., 24 (2006), pp. 412-424.

Preview Full PDF 1508 18728 Abstract

Ji-Ming Yang & Yan-Ping Chen

J. Comp. Math., 24 (2006), pp. 425-434.

Preview Full PDF 1568 18769 Abstract

Xue-Cheng Tai & Chang-Hui Yao

J. Comp. Math., 24 (2006), pp. 435-443.

Preview Full PDF 1813 18712 Abstract

Shuang-Hu Wang

J. Comp. Math., 24 (2006), pp. 444-450.

Preview Full PDF 1547 19024 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard